Darvoct works well for me the first part of the day, but around 2 or 3 'o clock or later, I get horrible pain. I have irrritable bowel syndrome too, so I don't know if it's pain from the ligament or the colon, and I wonder if Darvocet is making it worse.
I've read and also heard some close friends say that if they have taken their medication on an empty stomach it really bothered them, also if you have IBS that might make it act up. It's trial and error. Have you had something to eat before taking the medication? I checked on the side effects of Darvocet and it stated that if you have any bowel disorders or intestinal problems this drug may affect adversly. You may want to check with your doctor about changing meds, especially if you're having such severe side effects from it.
My best to you, God Bless
I have IBS also, and darvocet does the same thing to me..altough vicodin does not... with any opioid drink plenty of H2O..I have noticed with any opioid, if I do take more than prescribed, which I don't normally,it can make your pain actually worse, try to supplement with something else... if you take an NSAID, that can add to the darvocet IBS also~hope this helps
as stated before and im sure your aware but it could be either. Im more prone to say its because of the med and you should tell your doctor that you would like to change that as long as you hadnt experianced this pain BEFORE you started the med. If you had this before the pain the med is just not working and it should be changed anyway.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2009 • 2 answers
Posted 14 Dec 2009 • 2 answers
Posted 31 May 2011 • 6 answers
Posted 17 Jul 2012 • 5 answers
Posted 23 Sep 2014 • 2 answers